# SDR UALA2011122107043

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,656 hours, 8,788 cycles
- Engine: Pwa PW4077
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND FROM NRT, DURING WALK-AROUND FOUND FWD DRAG BRACE AFT LOCK SPRING BROKEN OFF ON RIGHT MAIN LANDING GEAR.  REPLACED BROKEN SPRING PER MM.
